Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 10, NWS Green Bay, WI

January 23, 2011

NWS Green Bay, WI issued this small craft advisory at Jan 23, 2011, 4:04 AM CST. It took effect at Jan 24, 2011, 12:00 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2011, 4:04 AM CST (10:04 UTC)
In effect from
Jan 24, 2011, 12:00 AM CST
Expired
Jan 24, 2011, 3:30 PM CST
In force
16 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WHUS73 KGRB 231004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 AM CST SUN JAN 23 2011

...WINDS AND WAVES WILL INCREASE LATE TONIGHT AND MONDAY...

.AN ALBERTA CLIPPER WILL PRODUCE INCREASING SOUTHWEST WINDS AND
BUILDING WAVES LATE TONIGHT AND MONDAY.

LMZ541>543-231815-
/O.NEW.KGRB.SC.Y.0010.110124T0600Z-110125T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
404 AM CST SUN JAN 23 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST MONDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  HIGHER GUSTS LATE TONIGHT AND MONDAY.

* WAVES: WAVES WILL INCREASE TO 3 TO 6 FEET LATE TONIGHT AND
  CONTINUE MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
159 
WHUS73 KGRB 231604
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 AM CST SUN JAN 23 2011

...WINDS AND WAVES WILL INCREASE LATE TONIGHT AND MONDAY...

.AN ALBERTA CLIPPER WILL PRODUCE INCREASING SOUTHWEST WINDS AND
BUILDING WAVES LATE TONIGHT AND MONDAY.

LMZ541>543-240000-
/O.CON.KGRB.SC.Y.0010.110124T0600Z-110125T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1004 AM CST SUN JAN 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM CST MONDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  HIGHER GUSTS LATE TONIGHT THROUGH MONDAY.

* WAVES: WAVES WILL INCREASE TO 3 TO 6 FEET BY DAYBREAK ON MONDAY
  AND SHOULD CONTINUE THROUGH MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
655 
WHUS73 KGRB 232126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CST SUN JAN 23 2011

...WINDS AND WAVES WILL INCREASE LATE TONIGHT AND MONDAY...

.AN ALBERTA CLIPPER WILL PRODUCE INCREASING SOUTHWEST WINDS AND
BUILDING WAVES LATE TONIGHT AND MONDAY.

LMZ541>543-240530-
/O.CON.KGRB.SC.Y.0010.110124T0600Z-110125T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
326 PM CST SUN JAN 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM CST MONDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH
  HIGHER GUSTS LATE TONIGHT THROUGH MONDAY.

* WAVES: WAVES WILL INCREASE TO 3 TO 6 FEET BY DAYBREAK ON 
  MONDAY AND SHOULD CONTINUE THROUGH MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
232 
WHUS73 KGRB 240342
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
942 PM CST SUN JAN 23 2011

...WINDS AND WAVES WILL INCREASE LATE TONIGHT AND MONDAY...

.AN ALBERTA CLIPPER WILL PRODUCE INCREASING SOUTHWEST WINDS AND
BUILDING WAVES LATE TONIGHT AND MONDAY.

LMZ541>543-241145-
/O.CON.KGRB.SC.Y.0010.110124T0600Z-110125T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
942 PM CST SUN JAN 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH 
  HIGHER GUSTS LATE TONIGHT THROUGH MONDAY. 

* WAVES: WAVES WILL INCREASE TO 3 TO 6 FEET BY DAYBREAK ON 
  MONDAY AND SHOULD CONTINUE THROUGH MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
993 
WHUS73 KGRB 241152
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
552 AM CST MON JAN 24 2011

...WINDS AND WAVES WILL SUBSIDE THIS EVENING...

.AN ALBERTA CLIPPER WILL PRODUCE GUSTY SOUTHWEST WINDS AND LARGE WAVES
THROUGH THE AFTERNOON HOURS.

LMZ541>543-242000-
/O.CON.KGRB.SC.Y.0010.000000T0000Z-110125T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
552 AM CST MON JAN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS
  THROUGH THIS AFTERNOON.

* WAVES: WAVES OF 3 TO 5 FEET SHOULD CONTINUE THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
973 
WHUS73 KGRB 241702
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CST MON JAN 24 2011

...WINDS AND WAVES WILL SUBSIDE THIS EVENING...

.AN ALBERTA CLIPPER WILL PRODUCE GUSTY SOUTHWEST WINDS AND HIGH WAVES
THROUGH THE AFTERNOON HOURS.

LMZ541>543-250000-
/O.CON.KGRB.SC.Y.0010.000000T0000Z-110125T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1102 AM CST MON JAN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: SOUTHWEST WINDS OF 10 TO 20 KNOTS.

* WAVES: WAVES OF 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
364 
WHUS73 KGRB 242130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CST MON JAN 24 2011


LMZ541>543-242230-
/O.CAN.KGRB.SC.Y.0010.000000T0000Z-110125T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CST MON JAN 24 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHWEST WINDS AND HIGH WAVES HAVE DECREASED...AND NO LONGER POSE 
A THREAT TO SMALL CRAFT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 2:45 PM CST, 13 hours 19 minutes earlier.

Area forecast discussion, Jan 22, 2:45 PM CST, 13 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST SAT JAN 22 2011

.SHORT TERM...TONIGHT AND SUNDAY.

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 1007MB LOW
PRESSURE SYSTEM MOVING INTO NORTHWEST LOWER MICHIGAN AND A SURFACE
TROUGH EXTENDING FROM THE LOW INTO CENTRAL LAKE SUPERIOR.  AFTER A
FEW HOUR PERIOD OF CLEARING SKIES OVER THE WESTERN UPPER PENINSULA
AND NORTHERN WISCONSIN...WEAKENING WIND FIELDS AROUND MESO-VORTICES
OVER LAKE SUPERIOR HAVE ALLOWED NE WINDS TO RESUME SENDING LAKE
CLOUDS INLAND.  SOME OF THESE CLOUDS HAVE ENTERED INTO NORTHERN
WISCONSIN ONCE AGAIN THIS AFTERNOON.  AS HIGH PRESSURE BUILDS INTO
THE REGION TONITE...CLOUDS AND TEMPS ARE THE MAIN FORECAST CONCERN.

TONIGHT...SHORTWAVE TROUGHING WILL SHIFT SOUTHEAST TONIGHT AND PUSH
THE WEAK SURFACE LOW FROM THE CENTRAL GREAT LAKES TO NEW ENGLAND.
LAKE INDUCED TROUGHING WILL HANG BACK FROM THE SURFACE LOW OVER
NORTHERN LAKE MICHIGAN INTO CENTRAL LAKE SUPERIOR.  COMBINED WITH
NORTHEAST TO NORTHERLY LOW LEVEL WINDS...ANTICIPATE LAKE EFFECT
STRATO-CU TO SURGE SOUTH THIS EVENING INTO NORTHERN WISCONSIN.  DO
NOT THINK THEY WILL REACH INTO CENTRAL WISCONSIN AND THE FOX VALLEY
SINCE WIND SPEEDS LIGHTEN AND THE DIRECTION BACKS TO THE NW.  WITH
MOSTLY CLEAR SKIES AND CALMING WINDS OVERNIGHT...TEMPS WILL HAVE A
GOOD OPPORTUNITY TO PLUMMET OVER CENTRAL AND E-C WISCONSIN.  EVEN
N-C WISCONSIN SHOULD SEE SUFFICIENT BREAKS IN THE CLOUDS FOR TEMPS
TO FALL INTO THE NEG MIDDLE TEENS.  WENT WITH THE COLDER GUIDANCE
FOR LOWS...WHICH WILL RANGE FROM THE NEG HIGH SINGLE DIGITS OVER THE
FOX VALLEY TO THE NEG HIGH TEENS OVER CENTRAL WISCONSIN.

SUNDAY...AFTER A VERY COLD START TO THE MORNING...WILL SEE A
WEAKENING SHORTWAVE DIVE SE INTO THE NORTHERN PLAINS.  THIS WAVE
WILL SEND MID AND HIGH CLOUDS OVERHEAD DURING THE MORNING WHICH WILL
LIMIT DIURNAL HEATING SOMEWHAT.  CLOUDS GROW THICKER AND LOWER
DURING THE AFTERNOON AS A H850 WARM FRONT MOVES EAST OVER NORTHERN
MINNESOTA.  THE MID-LEVEL DRY WEDGE OVER N-C WISCONSIN WILL
SHRINK...PERHAPS ENOUGH FOR SOME LIGHT SNOW OR FLURRIES TO REACH
THIS FAR EAST.  BUT THE LATEST SREF INDICATES THAT LIGHT SNOW
CHANCES LOOK TO HOLD OFF UNTIL AFTER 00Z MON SO WILL STICK WITH A
DRY FORECAST.  HIGHS ONLY SLIGHTLY WARMER IN THE UPPER SINGLE DIGITS
TO LOWER TEENS.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY...THE MAIN FCST CONCERNS
INCLUDE PCPN TRENDS WITH A COUPLE CLIPPER SYSTEMS ON SUN NGT/MON AND
FRI NGT/SAT...AND SKY COVER/TEMPS THROUGH THE REST OF THE PERIOD.

PERSISTENT UPPER AIR PATTERN WITH A WESTERN RIDGE AND CNTRL U.S.
TROF WILL CONTINUE THROUGH THE PERIOD. THIS WILL SET THE STAGE FOR
A COUPLE CLIPPER SYSTEMS TO PASS THROUGH THE AREA. SEASONAL TEMPS
ARE ANTICIPATED...BUT MODELS SUGGEST THAT ANOTHER DECENT ARCTIC
SURGE COULD OCCUR LATE NEXT WEEKEND.

THE FIRST CLIPPER SYSTEM WILL PASS THROUGH THE FA FROM SUNDAY NIGHT
THROUGH MONDAY EVG. STG WAA/ISENT LIFT AND THE LFQ OF AN UPPER LEVEL
JET WILL AFFECT THE RGN ON SUNDAY NGT...BUT A DRY WEDGE OF AIR WILL
LIKELY KEEP THE SNOW FROM DEVELOPING IN OUR SE COUNTIES UNTIL LATE.
EXPECT LIGHT SNOW TO CONTINUE ACROSS THE ENTIRE AREA ON MONDAY AS
A SHARP UPPER TROF MOVES THROUGH...THEN TAPER OFF MON EVG AS IT
SHIFTS EAST. HAVE BUMPED POPS TO LIKELY OVER THE ENTIRE AREA ON
MONDAY. ACCUMS SHOULD BE ON THE LIGHT SIDE...GENERALLY 1-2 INCHES
IN MOST LOCATIONS.

GENERALLY DRY CONDITIONS ARE ANTICIPATED FROM TUES THROUGH FRIDAY...
WITH ONLY MINOR LK-EFFECT POTENTIAL OVER NC WI ON WEDS. TEMPS WILL
BE TRICKY DURING THIS PERIOD. ON WEDS NGT...DESPITE HIGH PRESSURE
BUILDING INTO THE RGN...LLVL NE FLOW AND 925 MB MOISTURE WILL LIKELY
KEEP LOW CLOUDS IN THE FCST ACROSS NORTHERN AND EASTERN WI. THIS
SHD KEEP TEMPS FROM TANKING. ON THU NGT AND FRIDAY...DEVELOPING SW
WINDS IN ADVANCE OF THE NEXT CLIPPER MAY ACTUALLY ALLOW TEMPS TO
WARM A LITTLE ABOVE NORMAL FOR A BRIEF PERIOD.

THE SECOND CLIPPER IS FCST TO MOVE THROUGH THE FA ON FRI NGT AND
SATURDAY. IT IS INTERESTING TO NOTE THAT THE OPERATIONAL ECMWF
WAS SHOWING A MUCH STRONGER SFC LOW (PRESSURE ABOUT 20 MB LOWER)
THAN THE ECMWF ENSEMBLES SUGGEST. IF THIS OCCURS...WE MAY HAVE TO
BE CONCERNED ABOUT GALE WARNINGS ON THE LAKE...AND A MORE ABRUPT
PUSH OF ARCTIC AIR AFTER THE SYSTEM PULLS OUT. FOR NOW...HAVE JUST
MENTIONED CHC POPS...WITH THE HIGHEST POPS IN NC WI ON
SATURDAY...TO ACCOUNT FOR PSBL LK-EFFECT DURING THE AFTERNOON.
&&

.AVIATION...SKIES CLEARED OUT BY MIDDAY ACROSS NORTHEAST WISCONSIN
AND THE WESTERN UPPER PENINSULA.  BELIEVE THAT MESO-LOWS OVER LAKE
SUPERIOR WERE TEMPORARILY AFFECTING THE LOW LEVEL WIND FIELDS AND
PREVENTING LAKE CLOUDS HAVE MOVING INLAND.  THINK AS THESE MESO-LOWS
DISSIPATE...WILL SEE A RESURGENCE OF LAKE CLOUDS MOVE INLAND INTO
NORTHERN WISCONSIN LATE THIS AFTERNOON INTO THIS EVENING.  MODELS
INDICATE LOW LEVEL WIND FIELDS WILL NOT BE THAT STRONG SO LEFT VFR
CIGS AT RHI.  THINK CLOUDS WILL STAY TO THE NORTH OF AUW/CWA/GRB/ATW
TONIGHT.  NEXT CLIPPER DROPS INTO THE NORTHERN PLAINS TOMORROW
MORNING...AND WILL SEND A BKN MID-LEVEL DECK ACROSS THE TAF SITES.
ANY LITE SNOW WILL HOLD OFF UNTIL SUNDAY NIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MPC/KIECKBUSCH
Hazardous weather outlook, Jan 22, 2:30 PM CST, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
230 PM CST SAT JAN 22 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
230 PM CST SAT JAN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

LIGHT SNOW MAY PRODUCE SLICK ROADS SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-232030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
230 PM CST SAT JAN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MPC/TSK

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.